MathSciNet Relay Station
MathSciNet bibliographic data
MR1693210 (2000c:35011) 35B25 (35C20 35L60)
Yong, Wen-An Singular perturbations of first-order hyperbolic systems with stiff source terms. J. Differential Equations 155 (1999), no. 1, 89–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement